Bulletin of the American Mathematical Society

Quaternions as numbers of four-dimensional space

Arthur S. Hathaway

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 4, Number 2 (1897), 54-57.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183415123

Mathematical Reviews number (MathSciNet)
MR1557553

Zentralblatt MATH identifier
28.0502.03

Citation

Hathaway, Arthur S. Quaternions as numbers of four-dimensional space. Bull. Amer. Math. Soc. 4 (1897), no. 2, 54--57. https://projecteuclid.org/euclid.bams/1183415123


Export citation